# SDR DL76G080444

- Difficulty date: March 29, 2008
- Submitted: April 3, 2008
- Operation: Air carrier
- Aircraft: N155DL
- Make and model: Boeing 767-3P6
- Aircraft serial: 25269
- Aircraft time: 71,365 hours, 15,303 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: BAC1505100774
- Condition: Corroded
- Location: Bs 1197
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM CORRODED AT STA 1197 RBL 34.  BEAM REPAIRED ON NRAVM 523371 PER SRM 52-00-07 FIGURE 201 REPAIR 4 AT HMV3.
